# SDR SIMA20211016004

- Difficulty date: October 16, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,515 hours, 35,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLOOR PROX. EMERGENCY LIGHT STRIP WIRE BROKEN AND IT HAS AN AREA OF DE-LAMINATION.-C/A-COMPLETE:REPLACED #6 FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.
